# SDR CALA2025101309981

- Difficulty date: September 16, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,230 hours, 24,640 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A113010
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT CIRCUNFERENTIAL FRAME FITTING AT L1 DOOR CUT OUT INTERNAL STA 312 AND S8L.  TRIMMED OUT DAMAGED AREA AND INSTALLED REPAIR AT CIRCUMFERENTIAL FRAME L1 DOOR CUTOUT AREA, STA.312 AND STR.5L - STR.6L, IAW SRM 53-10-07-2R-1.
